EconPapers    
Economics at your fingertips  
 

Two-parameter process limits for infinite-server queues with dependent service times via chaining bounds

Guodong Pang () and Yuhang Zhou ()
Additional contact information
Guodong Pang: Pennsylvania State University
Yuhang Zhou: Pennsylvania State University

Queueing Systems: Theory and Applications, 2018, vol. 88, issue 1, No 1, 25 pages

Abstract: Abstract We prove two-parameter process limits for infinite-server queues with weakly dependent service times satisfying the $$\rho $$ ρ -mixing condition. The two-parameter processes keep track of the elapsed or residual service times of customers in the system. We use the new methodology developed in Pang and Zhou (Stoch Process Appl 127(5):1375–1416, 2017) to prove weak convergence of two-parameter stochastic processes. Specifically, we employ the maximal inequalities for two-parameter queueing processes resulting from the method of chaining. This new methodology requires a weaker mixing condition on the service times than the $$\phi $$ ϕ -mixing condition in Pang and Whitt (Queueing Syst 73(2):119–146, 2013), as well as fewer regularity conditions on the service time distribution function.

Keywords: Infinite-server queue; Dependent service times; $$\rho $$ ρ -Mixing; Two-parameter processes; Functional limit theorems; Maximal inequalities; The method of chaining; 60F05; 60F17; 60K25; 60G15 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s11134-017-9550-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:queues:v:88:y:2018:i:1:d:10.1007_s11134-017-9550-1

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/11134/

DOI: 10.1007/s11134-017-9550-1

Access Statistics for this article

Queueing Systems: Theory and Applications is currently edited by Sergey Foss

More articles in Queueing Systems: Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:queues:v:88:y:2018:i:1:d:10.1007_s11134-017-9550-1